Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Tests of the Permanent Income Theory With Continuous Budgets

Thomas Mayer
Journal of Money, Credit and Banking
Vol. 4, No. 4 (Nov., 1972), pp. 757-778
DOI: 10.2307/1991227
Stable URL: http://www.jstor.org/stable/1991227
Page Count: 22
  • Subscribe ($19.50)
  • Cite this Item
Tests of the Permanent Income Theory With Continuous Budgets
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[757]
    [757]
  • Thumbnail: Page 
758
    758
  • Thumbnail: Page 
759
    759
  • Thumbnail: Page 
760
    760
  • Thumbnail: Page 
761
    761
  • Thumbnail: Page 
[762]
    [762]
  • Thumbnail: Page 
763
    763
  • Thumbnail: Page 
764
    764
  • Thumbnail: Page 
765
    765
  • Thumbnail: Page 
766
    766
  • Thumbnail: Page 
[767]
    [767]
  • Thumbnail: Page 
768
    768
  • Thumbnail: Page 
[769]
    [769]
  • Thumbnail: Page 
770
    770
  • Thumbnail: Page 
771
    771
  • Thumbnail: Page 
772
    772
  • Thumbnail: Page 
773
    773
  • Thumbnail: Page 
[774]
    [774]
  • Thumbnail: Page 
775
    775
  • Thumbnail: Page 
776
    776
  • Thumbnail: Page 
777
    777
  • Thumbnail: Page 
778
    778